# SDR FDEA202201050012

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 49,639 hours, 30,116 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 50249
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AVIONICS SMOKE MESSAGE AT FL320. COMPLIED  WITH ECAM AND QRH. NO SMOKE WAS NOTED BUT DECLARED  EMERGENCY AND LANDED ON RWY 27 AT KMEM. NO SMOKE OR  FIRE WAS DETECTED BY THE GROUND FIRE CREW.   TROUBLESHOT PER A300 TSM 26-15-00 AND SUSPECT COCKPIT DET-DUCT SMOKE DECTECTOR 13WA.  SLAVED IN NEW DETECTOR AND OBSERVIED FOR 30  MINS WITH NO WARNING OBSERVED.   REMOVED AND REPLACED 13WA IAW AMM 26-15-12-04.  PERFORMED OPS CHECK IAW AMM 26-15-00, P. BLOCK 501 AND OPS CHECKED GOOD.  OD FOR SERVICE.
